Napredna pretraga

Pregled bibliografske jedinice broj: 986650

New Lower and Upper Bounds for f-Divergences With Applications in Information Theory


Ivelić Bradanović, Slavica; Pečarić, Đilda; Pečarić, Josip
New Lower and Upper Bounds for f-Divergences With Applications in Information Theory // Mathematical Inequalities and Applications 2018, Book of Abstracts.
Zagreb: Element, 2018. str. 8-8 (predavanje, međunarodna recenzija, prošireni sažetak, znanstveni)


Naslov
New Lower and Upper Bounds for f-Divergences With Applications in Information Theory

Autori
Ivelić Bradanović, Slavica ; Pečarić, Đilda ; Pečarić, Josip

Vrsta, podvrsta i kategorija rada
Sažeci sa skupova, prošireni sažetak, znanstveni

Izvornik
Mathematical Inequalities and Applications 2018, Book of Abstracts. / - Zagreb : Element, 2018, 8-8

Skup
Mathematical Inequalities and Applications 2018, Conference in honor of Academician Josip Pečarić on the occasion of his 70th birthday

Mjesto i datum
Zagreb, Hrvatska, 04-08.07.2018

Vrsta sudjelovanja
Predavanje

Vrsta recenzije
Međunarodna recenzija

Ključne riječi
Sherman's inequality ; convex function ; Csiszár f-divergence, entropy ; Zipf-Mandelbrot law ; Zipf law

Sažetak
Csiszár introduced the concept of f-divergence functional as generalized measure of information on the set of probability distribution. We established a new lower and upper bound for f-divergence functional using some basic convexity facts. As special cases and corollaries of our bounds we establishe lower and upper bounds for some well-known entropies as well as Shannon's and relative entropy also known as the Kullback-Leibler divergence. As applications we also use the Zipf-Mandelbrot law to introduce a new entropy and to derive some new related results.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove
Fakultet građevinarstva, arhitekture i geodezije, Split